Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Unpleasant night sweats, started after hysterectomy. Taking Estradiol, type 2 diabetic. How to deal with it ?

Hi doctor I m AAAAA 56 find it extremely difficult dealing with night sweats they are very unpleasant ,I have had a total hysterectomy in1999 .this night sweats started about a year ago, just because before that I was taken estradiol and I was fine with it, until very recent, when it started given me skin rash ,so I stopped .i m a diabetic type 2 reasonable control.now I started on elleste solo just a week ago,but the night sweats stil going. Am I suitable for this type of hormone.? If so how long before the night sweats starting easing of? I m on my late 50s aparte from that I don t have any other health issues ,as far I know. Please advice , help me I m tied not be able to sleep during the night because of it. Thank you.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

WHEN ESTRADIOL TAKEN FOR A LONG TIME CAUSES NIGHT SWEATS IN 18 PERCENT OF PATIENTS. OTHER COMMONLY ENCOUNTERED SIDE EFFECTS OF ESTRADIOL ARE DEPRESSION, RHEUMATOID ARTHRITIS, AND HIGH BLOOD PRESSURE.
OF COURSE YOU ARE SUITABLE FOR THIS HORMONE AS HORMONAL REPLACEMENT THERAPY IS INDICATED IN POST HYSTERECTOMY PATIENTS. TO EASE OF THE SYMPTOMS I RECOMMEND THE FOLLOWING.

I RECOMMEND YOU TO START ON ORAL CALCIUM WITH VITAMIN D3. I THINK IT MAY HELP YOU A LOT AND MICRONISED ESTROGEN AND PROGESTERONE THERAPY.

Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor